V. I. Arnold, Geometrical methods in the theory of ordinary differential equations, 1983.

G. Belitskii, Normal forms relative to a filtering action of group, Trans. Mosc. Math. Soc, vol.40, pp.1-39, 1981.

A. D. Brjuno, Analytic normal forms of differential equations. I, II, Trans. Moscow Math. Soc, vol.25, issue.26, pp.131-288, 1971.

P. Chossat and G. Iooss, The Couette -Taylor problem, Appl. Math. Sci, vol.102, 1994.
DOI : 10.1007/978-1-4612-4300-7

R. Cushman and J. Sanders, Splitting algorithm for nilpotent normal forms, Dynamics and Stability of Systems, vol.102, issue.3-4, pp.235-246, 1988.
DOI : 10.1007/978-1-4612-6398-2

A. Delshams and P. Gutierrez, Effective Stability and KAM Theory, Journal of Differential Equations, vol.128, issue.2, pp.415-490, 1996.
DOI : 10.1006/jdeq.1996.0102

URL : http://doi.org/10.1006/jdeq.1996.0102

I. J. Duistermaat, Bifurcations of periodic solutions near equilibrium points of Hamiltonian systems, 57-105 Springer Lecture Notes in Mathematics bf 1057 (Bifurcation theory and applications, 1983.
DOI : 10.1007/BF01214573

C. Elphick, E. Tirapegui, M. E. Brachet, P. Coullet, and G. Iooss, A simple global characterization for normal forms of singular vector fields, Physica D: Nonlinear Phenomena, vol.29, issue.1-2, pp.95-127, 1987.
DOI : 10.1016/0167-2789(87)90049-2

F. Fassò, Lie series method for vector fields and Hamiltonian perturbation theory, ZAMP Zeitschrift f???r angewandte Mathematik und Physik, vol.29, issue.6, pp.843-864, 1990.
DOI : 10.1007/BF00945838

A. Giorgilli and A. Posilicano, Estimates for normal forms of differential equations near an equilibrium point, ZAMP Zeitschrift f???r angewandte Mathematik und Physik, vol.II A, issue.5, pp.713-732, 1988.
DOI : 10.1007/BF00948732

J. Guckenheimer and P. Holmes, Nonlinear oscillations, dynamical systems and bifurcations of vector fields, Applied Mathematical Sciences, vol.42, 1983.

G. Iooss, A codimension two bifurcation for reversible vector fields, Fields Inst. Com, vol.4, pp.201-217, 1995.
DOI : 10.1090/fic/004/10

G. Iooss and M. Adelmeyer, Topics in bifurcation theory and applications. Advanced Series in Non Linear Dynamics 3, World Scientific, 1992.

G. Iooss and E. Lombardi, Normal forms with exponentially small remainder : application to homoclinic connections for the 0 2+ i? resonance

G. Iooss and M. C. Péroù-eme, Perturbed Homoclinic Solutions in Reversible 1:1 Resonance Vector Fields, Journal of Differential Equations, vol.102, issue.1, 1993.
DOI : 10.1006/jdeq.1993.1022

URL : https://hal.archives-ouvertes.fr/hal-01271158

N. N. Nekhoroshev, An exponential estimate of the time of stability of nearly integrable Hamiltonian systems, I. Usp. Mat. Nauk Math. Surv, vol.32, issue.32, pp.5-66, 1977.

N. N. Nekhoroshev, An exponential estimate of the time of stability of nearly integrable Hamiltonian systems, II. Tr. Semin. Petrovsk, vol.5, pp.5-50, 1979.

E. Lombardi, Orbits Homoclinic to Exponentially Small Periodic Orbits for a Class of Reversible Systems. Application to Water Waves, Archive for Rational Mechanics and Analysis, vol.137, issue.3, pp.227-304, 1997.
DOI : 10.1007/s002050050029

J. Pöschel, Nekhoroshev estimates for quasi-convex hamiltonian systems, Mathematische Zeitschrift, vol.35, issue.2, pp.187-216, 1993.
DOI : 10.1007/BF03025718

L. Stolovitch, Classification analytique de champs de vecteurs 1-résonnants de (C n , 0) Asymptotic Anal, pp.91-143, 1996.

L. Stolovitch and . Sur-un-théorème-de-dulac, Sur un th??or??me de Dulac, Annales de l???institut Fourier, vol.44, issue.5, pp.1397-1433, 1994.
DOI : 10.5802/aif.1439

A. Vanderbauwhede, Centre Manifolds, Normal Forms and Elementary Bifurcations, Dynamics Reported, vol.2, pp.89-169, 1992.
DOI : 10.1007/978-3-322-96657-5_4